# SDR UIEA2020071401535

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,068 hours, 21,497 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING ON START ATTEMPT.  SUCCESSFUL START ON SECOND ATTEMPT.  PERFORMED OPERATION CHECK OF APU PER 49-11-00/501.  OPS CHECKS OK.
